The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2010 | 2008 | 2005 | 2004 | 2001 | 1980
Number of items: 7.

2011

Siran, Jozef; Stanekova, Lubica and Olejar, Marian (2011). Reflexible regular maps with no non-trivial exponents from residual finiteness. Glasgow Mathematical Journal, 53(3) pp. 437–441. file

2010

Donovan, D. M.; Grannell, M. J. and Griggs, T. S. (2010). Third-regular bi-embeddings of Latin squares. Glasgow Mathematical Journal, 52(3) pp. 497–503.

2008

Greenlees, J. P. C. and Williams, G. R. (2008). Poincaré duality for K-theory of equivariant complex projective spaces. Glasgow Mathematical Journal, 50(1) pp. 111–127.

2005

Chicot, K. and Truss, J.K. (2005). The Small index property for countable 1-transitive linear orders. Glasgow Mathematical Journal, 47(1) pp. 69–75. file

2004

Grannell, M.J.; Griggs, T.S and Knor, M. (2004). Biembeddings of Latin squares and Hamiltonian decompositions. Glasgow Mathematical Journal, 46(3) pp. 443–457.

2001

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2001). Cyclic bi-embeddings of Steiner triple systems on 31 points. Glasgow Mathematical Journal, 43(1) pp. 145–151.

1980

Jordan, Camilla R. (1980). On the group ring of a free product with amalgamation. Glasgow Mathematical Journal, 21 pp. 135–138.

This list was generated on Wed Nov 26 21:45:35 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk